# SDR DALA2017021301191

- Difficulty date: February 12, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 74,117 hours, 55,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CHECK, FOUND ROW 15 EF EMERGENCY LIGHT ON SEAT INOPERATIVE.  REPLACED THE BULBS IAW 33-23.  OPS CHECKED OK.
